# SDR SWAA2019100137358

- Difficulty date: August 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT SPLICE CORRODED AT BS. 887, BETWEEN LBL 8 TO RBL 8.   R&R FLOOR SUPPORT SPLICE IAW SRM AND DWG.
